On the saturation class in Gelder's method of summing Fourier series
Doklady Akademii Nauk, Tome 121 (1958) no. 6, pp. 980-983
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_121_6_a6,
author = {A. H. Turetzkii},
title = {On the saturation class in {Gelder's} method of summing {Fourier} series},
journal = {Doklady Akademii Nauk},
pages = {980--983},
year = {1958},
volume = {121},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_121_6_a6/}
}
A. H. Turetzkii. On the saturation class in Gelder's method of summing Fourier series. Doklady Akademii Nauk, Tome 121 (1958) no. 6, pp. 980-983. http://geodesic.mathdoc.fr/item/DAN_1958_121_6_a6/